# SDR 9900745639

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION, A WHEEL WELL FIRE WARNING EICAS MESSAGE ILLUMINATED.  FIRE INDICATION APPEARED TO CORRESPOND WITH ACTUATION OF THE SPEED BRAKES.  THE FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WHEEL WELL FIRE DETECTION LOOPS WITH SERVICEABLE UNITS.  SYSTEM OPERATIONAL TESTS WERE SATISFACTORY.
